Alert archive / Maine / Gale Watches in 2016
Gale Watch 21, NWS Gray, ME
NWS Gray, ME issued this gale watch at Dec 27, 2016, 3:27 PM EST. It took effect at Dec 29, 2016, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2016, 3:27 PM EST (20:27 UTC)
- In effect from
- Dec 29, 2016, 7:00 PM EST
- Expired
- Dec 28, 2016, 3:45 PM EST
- In force
- Issued by
- NWS Gray, ME
The text
As transmitted.
716 WHUS71 KGYX 272027 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 327 PM EST TUE DEC 27 2016 ANZ150-152-154-281245- /O.CAN.KGYX.GL.W.0039.000000T0000Z-161227T2100Z/ /O.EXB.KGYX.SC.Y.0112.000000T0000Z-161228T0900Z/ /O.NEW.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 327 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT THURSDAY NIGHT AND FRIDAY. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-281245- /O.EXT.KGYX.SC.Y.0112.000000T0000Z-161228T0100Z/ /O.NEW.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ PENOBSCOT BAY-CASCO BAY- 327 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT THURSDAY NIGHT AND FRIDAY. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
762 WHUS71 KGYX 280050 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 750 PM EST TUE DEC 27 2016 ANZ151-153-281500- /O.CAN.KGYX.SC.Y.0112.000000T0000Z-161228T0100Z/ /O.CON.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ PENOBSCOT BAY-CASCO BAY- 750 PM EST TUE DEC 27 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST 15 TO 25 KT TONIGHT. ON THURSDAY NIGHT INTO FRIDAY WINDS WILL BE EASTERLY WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ150-152-154-281500- /O.CON.KGYX.SC.Y.0112.000000T0000Z-161228T0900Z/ /O.CON.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 750 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... * WINDS...NORTHWEST 15 TO 25 KT TONIGHT. ON THURSDAY NIGHT INTO FRIDAY WINDS WILL BE EASTERLY WITH GUSTS UP TO 45 KT. * SEAS...7 TO 12 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
749 WHUS71 KGYX 280844 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 344 AM EST WED DEC 28 2016 ANZ150-152-154-282245- /O.CAN.KGYX.SC.Y.0112.000000T0000Z-161228T0900Z/ /O.CAN.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ /O.NEW.KGYX.SR.A.0004.161230T0000Z-161230T1800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 344 AM EST WED DEC 28 2016 ...STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WATCH... WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH HAS BEEN CANCELLED. * WINDS...WEST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-282245- /O.CON.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ PENOBSCOT BAY-CASCO BAY- 344 AM EST WED DEC 28 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
366 WHUS71 KGYX 280846 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 346 AM EST WED DEC 28 2016 ...A STORM WATCH HAS BEEN ISSUED FOR THE OUTER WATERS... .LOW PRESSURE WILL RAPIDLY INTENSIFY SOUTH OF NEW ENGLAND ON THURSDAY. BY THURSDAY NIGHT... THE SYSTEM WILL INTENSIFY INTO A STORM AS IT MOVES ALONG THE COAST OF MAINE... BEFORE IT HEADS INTO THE CANADIAN MARITIMES FRIDAY. ANZ150-152-154-282300- /O.CAN.KGYX.SR.A.0003.161230T0000Z-161230T1800Z/ /O.CON.KGYX.SR.A.0004.161230T0000Z-161230T1800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 346 AM EST WED DEC 28 2016 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WINDS...SOUTHWEST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-282300- /O.CON.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ PENOBSCOT BAY-CASCO BAY- 346 AM EST WED DEC 28 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
155 WHUS71 KGYX 282045 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 345 PM EST WED DEC 28 2016 ANZ153-291045- /O.UPG.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ /O.NEW.KGYX.GL.W.0040.161229T2100Z-161230T2300Z/ CASCO BAY- 345 PM EST WED DEC 28 2016 ...GALE WARNING IN EFFECT FROM 4 PM THURSDAY TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 6 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-291045- /O.UPG.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ /O.NEW.KGYX.SR.W.0004.161230T0100Z-161230T1700Z/ PENOBSCOT BAY- 345 PM EST WED DEC 28 2016 ...STORM WARNING IN EFFECT FROM 8 PM THURSDAY TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 8 PM THURSDAY TO NOON EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WINDS BECOMING WESTERLY 30 TO 40 KT WITH GUSTS UP TO 50 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ150-152-154-291045- /O.UPG.KGYX.SR.A.0004.161230T0000Z-161230T1800Z/ /O.NEW.KGYX.SR.W.0004.161230T0100Z-161230T1700Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 345 PM EST WED DEC 28 2016 ...STORM WARNING IN EFFECT FROM 8 PM THURSDAY TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 8 PM THURSDAY TO NOON EST FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WINDS BECOMING WESTERLY 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale watch went out at Dec 27, 9:39 AM EST, 5 hours 48 minutes earlier.
Area forecast discussion, Dec 27, 9:39 AM EST, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Gray ME
939 AM EST Tue Dec 27 2016
.SYNOPSIS...
A cold front will cross the region this morning. Mainly fair
weather is expected Today through Wednesday as high pressure
builds into the region. A coastal storm may affect the region
Thursday and Thursday night with snow or mixed precipitation and
perhaps strong winds. Snow will continue over northern areas on
Friday as the low moves northeast.
After a brief break in the precipitation Friday night and early
Saturday, a weak area of low pressure will approach from the Great
Lakes Region. This system will bring light precipitation to the
region Saturday night. Clearing will follow on Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM UPDATE...Have adjusted the forecast mainly for minor
adjustments in temperatures for the next few hours. Quite warm
out there, and will only gradually cool down through the afternoon
hours.
7am update..
Rain has finally moved offshore and PoP has been lowered to
reflect this. Wind gusts to 25mph continue to mix down especially
in southern NH and a few gusts to 30mph are possible.
prev disc...Rain and freezing rain continues to work it's way
through the region. At this point most of new hampshire has risen
above freezing except a few spots in the Pemi valley. The freezing
rain advisory will expire at 4am. Across Maine all but a few
pockets in the northern tier of counties is now above freezing and
those winter weather headlines will also expire at 4am. All of the
current precipitation is associated with a cold front and strong
low which remains centered over northern Quebec.
Precipitation will come to an end early this morning and westerly
winds will develop. Temperatures aloft will drop as cold air moves
back into the region. Snow showers are expected in the mountains.
Some showers may make it into the rest of the region midday as the
trough passes through.
A fairly strong pressure gradient will allow for wind gusts to
25kt range through the day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
High pressure will build into the region into Wednesday. Mountain
showers will end Tuesday night and Wednesday will be mostly sunny
across the south with just a few clouds lingering in the
mountains. Temperatures will be seasonable with highs in the 30's.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Confidence is gradually increasing that a significant coastal
storm is possible in the Thursday-Friday Period....
High Impact Weather Potential: Strong coastal storm possible
Thursday-Friday timeframe brings the potential for impacts from
snow and wind.
High pressure will settle over the region Wednesday night. Some
cloudiness will begin to enter the region due to warm air
advection, so we have raised mins a few degrees from guidance.
Thereafter, all eyes shift towards cyclogenesis along the Mid
Atlantic coastline Thursday as a sharp upper level trough
approaches the east coast. Strong dynamics and wind fields will
allow for bombogenesis over Southern New England Thursday evening
as the surface pressure of the storm drops from 989 mb to 965 mb,
a 24 mb drop in pressure in just 18 hours.
Snow will overspread the region Thursday afternoon and become
heavy Thursday night. Used the POWT method for ptype. A blend of
the GFS/EURO temperatures at the surface and aloft yields the
possibility of sleet and rain along the coastline by late Thursday
night as the intense surface low crosses near PSM. There may be a
brief pocket of freezing rain over southeast NH, however the main
headline for the day will be for developing heavy snow Thursday
night into early Friday. Question is how far north will the sleet
progress as a mid level dry slot will invariably enter the
region.
The mixed precipitation zone will by determined by the forecast
track of this storm. There is good model consensus with the
overall pattern, however there are differences in the details with
some model to model and run to run uncertainty with the EURO being the
furthest west with the passage of the system.
Splash-over: The astronomical tide will run around 9 feet in
Portland late Thursday evening with a storm surge running about
1.5 feet. An 10.5 foot tide with building seas may allow for
splash-over along the beaches, mainly south of Portland.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Short Term...Conditions will return to VFR for all but HIE by
afternoon. Will remain VFR through Wednesday.
Long Term...Conditions change from VFR and begin to deteriorate by
Thursday afternoon as snow enter the region. Conditions will lower
to IFR and LIFR from southwest to northeast, continuing Thursday
night with LLWS conditions developing. Ceilings and visibilities
improve on Friday, however snow will continue in the mountains so
expect periods of IFR/LIFR conditions at HIE. After a break in the
inclement conditions Friday night and early Saturday, expect MVFR
and IFR in developing light snow Saturday night.
&&
.MARINE...
Short Term... Gale warning for the outer waters through this
afternoon as winds continue to gust to around 35kts behind the
cold front.
Long Term...A developing strong area of low pressure
will lead to gale force winds Thursday night into Friday over the
coastal waters. Brief nature of the event may limit the seas
topping out in the 10 to 12 foot range.
An increasing southwesterly gradient may yield SCA winds/seas
Saturday night.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for ANZ151-
153.
Gale Warning until 4 PM EST this afternoon for ANZ150-152-154.
&&
NEAR TERM UPDATE...MLEHazardous weather outlook, Dec 27, 4:12 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 412 AM EST TUE DEC 27 2016 ANZ150-152-154-280915- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 412 AM EST TUE DEC 27 2016 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE POTENTIAL FOR A SIGNIFICANT COASTAL STORM DURING THE THURSDAY THROUGH FRIDAY PERIOD. THIS STORM WILL BRING THE POTENTIAL FOR GALE FORCE WINDS. CHECK BACK FOR LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ151-280915- PENOBSCOT BAY- 412 AM EST TUE DEC 27 2016 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE POTENTIAL FOR A SIGNIFICANT COASTAL STORM DURING THE THURSDAY THROUGH FRIDAY PERIOD. THIS STORM WILL BRING THE POTENTIAL FOR GALE FORCE WINDS. CHECK BACK FOR LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ153-280915- CASCO BAY- 412 AM EST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS THE POTENTIAL FOR A SIGNIFICANT COASTAL STORM DURING THE THURSDAY THROUGH FRIDAY PERIOD. THIS STORM WILL BRING THE POTENTIAL FOR GALE FORCE WINDS. CHECK BACK FOR LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-012>014-018>028-NHZ001>015-280915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 412 AM EST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SIGNIFICANT COASTAL STORM MAY IMPACT THE REGION THURSDAY INTO FRIDAY. WHILE THE DETAILS OF THIS STORM REMAIN UNCERTAIN...THERE IS THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS. PLEASE STAY TUNED TO LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:27 PM EST | Winter Storm Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.